• Visit your GP
    (Private or NHS)
  • Order your prescription through Life Pharmacy in the comfort of your own home
  • Post or fax us your prescription
  • We deliver within 3 working days
Panadol Extra Advance 500mg Paracetamol and 65mg Caffeine 32 Tablets

More Views

Pharmacy Only

Panadol Extra Advance 500mg Paracetamol and 65mg Caffeine 32 Tablets

RRP £4.39

Our Price £4.02

Sale Price £3.65

Availability: In stock

Panadol Extra Advance 500mg Paracetamol and 65mg Caffeine 32 Tablets is fast absorption for Migraine Headache and Back & Muscular Aches. Easy on the stomach.
Additional Information

Additional Information

Featured Product No
Size 32 Tablets Max one packet per order
Brand Panadol
MPN 139607
Directions Adults and children over 12 years. Take two tablets every 4 hours as required. Maximum of eight tablets in 24 hours.
Ingredients Each tablet contains the active ingredients Paracetamol 500mg and Caffeine 65mg. Also includes a mixture of sodium methyl (E 219), sodium ethyl (E 215) and sodium propyl (E 217) parahydroxybenzoates.
Pharmacy Product Yes
Prescription Only No
Side Effects Like all medicines, this medicine can cause side effects although not everybody gets them. The side effects are usually mild to moderate and of short duration. See inside leaflet for more information.
Warnings Not to be given to children under 12 years. Avoid too much caffeine in drinks like coffee and tea when taking these tablets. Do not exceed the stated dose.
More Info Extra Effective Pain Relief from:
  • Headache
  • Toothache
  • Rheumatic Pain
  • Feverishness
  • Sore Throat
  • Migraine
  • Period Pain
  • Backache
  • Aches and pains of colds & flu
  • Helps reduce temperature
  • You may also be interested in the following product(s)

    Product Tags

    Use spaces to separate tags. Use single quotes (') for phrases.

    Related Products

    Check items to add to the cart or select all